# SDR YENA20140723142

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000257
- Aircraft time: 15,799 hours, 9,669 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part serial: NSN
- Condition: Corroded
- Location: Frame 84
- Part time: 15,799 hours, 9,669 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED AT CABIN FR 84, LBL 20 CROSSBEAM. CAREFULLY CUT OUT DAMAGED AREA AND PERFORMED DETAILED VISUAL INSPECTION OF CROSS BEAM AT FR 84, BETWEEN LBL 29 AND LBL 34.  PERFORMED HFEC INSPECTION OF REWORKED AREA OF TOP FLANGE OF CROSSBEAM AT FR 84 IAW NDT PART 1 51-00-00-916-803.  FABRICATED THE DOUBLER AND FILLER OF AFFECTED AREAS.  APPLIED CHEMICAL CONVERSION COMPOUND AND HIGH SOLIDS EPOXY PRIMER TO REPAIRED PARTS AND REWORKED AREAS.  APPLIED A COATING OF THE INTERFACE SEALANT TO THE REPAIRED PARTS.  POSITIONED REPAIR PARTS AND SOAKED THE FASTENERS WITH INTERFACE SEALANT IAW SRM 51-40-00/1 AND SRM 51-21-05/1.  FILLED THE GAPS AND REWORED AREA WITH HYSOL STRUCTURAL RESIN.  RESTORED THE ORIGINAL FINISHING OF THE REPAIR AREA IAW SRM PART II 51-23-06/1 AND E14-359-01.
